# SDR RAIA00709019

- Difficulty date: September 15, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 14,245 hours, 13,120 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 1808
- Condition: Inoperative
- Location: Aoa
- Part time: 12,532 hours, 11,464 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 7960 - IAD - SPS 1 INOP / SPS ADVANCED ON EICAS ON TAKEOFF ROLL.  MAINTENANCE REPLACED ANGLE OF ATTACK SENSOR TEST GOOD.
